Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalized eigenfunctions of the Laplace operator and weighted average property


Author: Anil Kumar Bose
Journal: Proc. Amer. Math. Soc. 19 (1968), 55-62
MSC: Primary 35.80
DOI: https://doi.org/10.1090/S0002-9939-1968-0221121-4
MathSciNet review: 0221121
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Anil K. Bose, Functions satisfying a weighted average property, Trans. Amer. Math. Soc. 118 (1965), 472-487. MR 0177128 (31:1392)
  • [2] -, Functions satisfying a weighted average property. II, Trans. Amer. Math. Soc. 124 (1966), 540-551. MR 0204679 (34:4518)
  • [3] R. Courant and D. Hilbert, Methods of mathematical physics, Vol. II, Inter-science, New York, 1962. MR 0065391 (16:426a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35.80

Retrieve articles in all journals with MSC: 35.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0221121-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society